# SDR DL72W981214

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2809W
- Make and model: Boeing 727247
- Aircraft serial: 20581
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516326
- Condition: Cracked
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 784 FRAME ON THE LT SIDE HAD TWO CRACKS AT THE SECOND HOLE UP FROM THE FLOOR LINE.  REPAIRED PER ERA 331783-14AD.
